NutritionalSupplements.org

Nutritional Supplement Reviews by Real People Like You

Supplement Reviews Weight Training Equipment Reviews
Home | Submit a Review | About Us


Note: The content on this page pertains to a prior formulation of this supplement which contained a stimulant ingredient that is no longer approved by the FDA. Current formulations of this supplement do not contain this ingredient.

Site Search


Metabolift

Share This Page




Question: Is Metabolift Safe To Take With Thyroid Medication?

I am a 26 years old female and my height is 5'5". I have always had no problem maintaining my weight of 110 pounds. I maintain a healthy active lifestyle, playing volleyball once a week and working out at the gym twice a week.

Six months ago I was diagnosed with a slight thyroid condition which caused me to gain 30 pounds within a 2 month period. I started on a thyroid medication called Synthyroid which has corrected my thyroid condition, but has done nothing to help me reduce my weight. Needless to say it is very frustrating to not fit into any of my clothing and to have friends and family comment on how much weight I have gained. My doctor has told me that the thyroid medication will keep my thyroid at the correct level, but will not do anything to reduce my weight to my previous size. She said that to reduce my weight I need to eat healthy and exercise regularly, which I already do.

I decided to try Metabolift 3 days ago to help me loose the weight I gained. I have had several people tell me how wonderfully it worked for them. I started out with just one pill before each meal, but have found that although it reduces my appetite, it makes me feel a bit light headed, jittery, and my heart rate feel accelerated. At times I can feel my heart pounding quite rapidly. I took my pulse today and it was at 95 beats per minute.

My questions are: Is Metabolift safe to take with thyroid medication? Is my heart rate suppose to be elevated while taking it? Are these normal side affects? And if these are normal side affects do they go away with continued use or will I always feel this way while taking it? Do you have any recommendations as to whether I should continue using this product?


Answer #1

Hi there,

I wanted to respond by telling you that I also just began taking Metabolift. I LOVE it. My appetite has dropped dramatically, and I no longer eat snacks throughout the day. I often have to remind myself to eat regular meals. This has enabled a great deal of emotional freedom for me with food.

I, too, experience a little bit of the jitters for an hour or so after taking the pills, but if you actually eat a full meal right after taking them, I find that it reduces that "speed" feeling.

Even at the worst, I have never experienced that high of an elevated pulse. Please, please talk to your doctor about that. I would hate for you to get hurt. My resting pulse is about 62 beats per minute, and after taking Metabolife, my pulse can get up to 75 or 80 beats per minute at the most...NEVER up to 90.

90 beats per minute is like a flat-out aerobic pulse for me. It only gets high like that when I'm running or working out...so it scares me to hear that this is happening to you. Don't ignore it.



Share this page:

Submit a Review or Question

Join the conversation by e-mailing your supplement review or question to submit@nutritionalsupplements.org. To maintain quality, we review each submission before posting.



About Us | Disclaimer | Privacy Policy

Copyright © 2022 NutritionalSupplements.org. All Rights Reserved.